# SDR ASAA2023051043221

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 26,811 hours, 8,191 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Harness
- Part number: 3250276050
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 FIRE LOOP "B" INOP. GROUNDED - YES.  REMOVED AND REPLACED CORE FIRE DETECTOR HARNESS MW0326 REF B737-900 AMM 26-11-02.
